Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

depressed

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About depressed

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Depends what your daily dosage is. My derm told me that it's nothing serious if you miss 2-3 days, but one week is too much.
  2. my course length is 5 months. The thing is that I do not have new pimples, maybe only a few ones during this time, but the redness just doesn't go away. In fact, i think it is even worse than it was before I started the treatment.
  3. Thanks a lot for inspiration. I just hope that someday this shit will be gone.
  4. If it doesn't help, why bother continuing the treatment. I'm just so diappointed with progressive results. Seems like this redness will never go away ](*,)
  5. This is my 9th week on accutane and I'm starting to doubt it works for me. I'm taking two 40 mg per day. I didn't actually have major initial breakout (only a few pimples), and my dermatologist was very pleased with the results after first month. I'm having side effects such as dry lips, dry skin, etc. The skin does look smoother and I saw some improvement, but certainly not what I expect. I'm not getting new pimples, and if I get one - acnomel is pretty effective for it to go away. The problem
  6. No, don't do any treatments on scars while on Accutane. While any plastic surgeon will gladly perform treatments (they care about money), dermatologists say to never treat scars while there is active acne. More scars and future problems are highly possible.
  7. Get over it, you have no scars. If you are concerned about those, then you should go to a psychologist. Even after you circled your "scars", most of them aren't noticiable.
  8. I have hair growing through the scars.
  9. I went to a dermatologist last week and he prescribed me with Retin A Micro, Doxycycline (not sure about spelling) and Brevoxyl 4 wash. This stuff is doing some weird things to my face already. The skin became reddish, kind of itchy, peeling, drying, etc. The thing is that I feel like Retin A Micro started to affect my scars a bit. It shouldn't have and it's way too early for it even to work, but I can see that new collagen is appearing in the scars. Did anyone else experience this? :?:
  10. How much improvement did Dr predict you'll have after this procedure? And how much does it cost? I'm too far from NJ (actually in CA), so I want to know if anyone does it in LA.
  11. Yours look very similar to my scarring. I also have scars, but only on both cheeks and I think mine are pretty bad They aren't that noticeable from 1 ft in the mirror, but look bad from 9-10 feet.
  12. Scarred4life, yes your scars aren't bad at all. Most of them aren't even visible. Don't worry about it too much.
  13. He uses a solid banked human collagen instead of the liquid collagen. This collagen is inserted into your skin where it is depressed. This collagen is replaced by your own collagen, so that you can build up your own collagen to replace the collagen that was lost. This is different from collagen injections or any other treatment that you've had before. It is more specific for treating the problem areas than the laser or dermabrasion, and has fewer side effects. Sometimes we use the laser as a to
×